The dimension of the spaces of cusp forms on Siegel upper half plane of degree two - II. The ℚ-rank one case

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)539-559
Number of pages21
JournalMathematische Annalen
Volume266
Issue number4
DOIs
Publication statusPublished - 1984 Dec
Externally publishedYes

Fingerprint

Cusp Form
Half-plane

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{a02c9be966e8458cb675de65c1b2864f,
title = "The dimension of the spaces of cusp forms on Siegel upper half plane of degree two - II. The ℚ-rank one case",
author = "Kiichiro Hashimoto",
year = "1984",
month = "12",
doi = "10.1007/BF01458546",
language = "English",
volume = "266",
pages = "539--559",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - The dimension of the spaces of cusp forms on Siegel upper half plane of degree two - II. The ℚ-rank one case

AU - Hashimoto, Kiichiro

PY - 1984/12

Y1 - 1984/12

UR - http://www.scopus.com/inward/record.url?scp=0039683833&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039683833&partnerID=8YFLogxK

U2 - 10.1007/BF01458546

DO - 10.1007/BF01458546

M3 - Article

VL - 266

SP - 539

EP - 559

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 4

ER -